# SDR TRBA20120311002

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,689 hours, 34,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT IS MISSING END CAP IN GALLEY AREA.  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED MISSING EMERGENCY FLOOR LIGHT END CAP IN GALLEY AREA IAW JIC 25-28-21.  OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
